# SDR FDEA201302190370

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A5711211620102
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING WC E6-5310-7-5020PT2, FOUND ONE BRACKET CRACKED AT MDCC FR43 BELOW STR 26R.  R & R SUPPORT ANGLE IAW SRM 51-72-10.  FABRICATED NEW SUPPORT ANGLE ON N00941.
